A Mathematical Model for the Bee Hive of Apis Mellifera

Details

Serval ID
serval:BIB_EA259413D430
Type
Inproceedings: an article in a conference proceedings.
Collection
Publications
Title
A Mathematical Model for the Bee Hive of Apis Mellifera
Title of the conference
AIP Conference Proceedings, ICNAAM 2010
Author(s)
A. Antonioni , F. Enrici Bellom , A. Montabone , E. Venturino 
Publication state
Published
Issued date
09/2010
Peer-reviewed
Oui
Pages
712-715
Abstract
In this work we introduce and discuss a model for the bee hive, in which only adult bees and drones are modeled. The role that the latter have in the system is interesting, their population can retrieve even if they are totally absent from the bee hive. The feasibility and stability of the equilibria is studied numerically. A simplified version of the model shows the importance of the drones' role, in spite of the fact that it allows only a trivial equilibrium. For this simplified system, no Hopf bifurcations are shown to arise.
Create date
10/11/2011 10:12
Last modification date
20/08/2019 16:12
Usage data